# SDR ALG2005F00105

- Difficulty date: November 24, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N523AL
- Make and model: Urocop EC120B
- Aircraft serial: 1262
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: GHC1004
- Part serial: 30P
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF, HYDRAULIC CAUTION LIGHT ILLUMINATED AND THE PILOT FELT FEEDBACK IN THE CYCLIC FORE AND AFT.  REMOVED AND REPLACED HYDRAULIC POWER PACK.  (K)
